ITEM METADATA RECORD
Title: On the existence of best rational approximation using a generalized weight function
Authors: Wuytack, Luc # ×
Issue Date: 1973
Publisher: Academic Press, Orlando, FL.
Series Title: Journal of Approximation Theory vol:9 pages:314-331
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.